# SDR SWAA2021091003382

- Difficulty date: August 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY LIGHT ASSY AND LENS AT FWD GALLEY AREA ; 2021-368307 / [01] REPLACED GALLEY 1 EMERGENCY LIGHT ASSY AND LENS AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802.; [02] TASK CARD COMPLETED
